# SDR MWEA011350

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214159
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON AFT END OF VERTICAL STABILIZER ATTACH ANGLE LEFT SIDE, STATION 1121. FABRICATED AND INSTALLED ANGLE REPAIR.
